# SDR JJBA20130421010

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 31,349 hours, 43,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERATIVE WHEN THEY ARRIVED AT THE ACFT.  THEY ALSO FOUND THE EMERGENCY LIGHT SWITCH IN THE ON POSITION.  MX CREW REPLACED ALL 6 OF THE EMERGENCY LIGHT BATTERIES.
